Temporarily relieves these symptoms due to hay fever or other upper respiratory allergies: Runny nose, sneezing, itchy eyes, itching of the nose or throat, temporarily relieves these symptoms due to the common cold: runny nose, sneezing.
Active (in each tablet): Diphenhydramine HIC 25mg...Antihistamine. Inactive: Caruaba Wax, Croscarmellose Sodium, D&C Red No. 27 Aluminum Lake, Dibasic Calcium Phosphate, Hypromellose, Magnesium Stearte, Microcrystalline Cellulose, Polyethylene Glycol, Polysorbate 80, Titanium Dioxide.
Take every 4 to 6 hours, or as directed by a doctor. Do not take more than 6 times in 24 hours. Adults and children 12 years and over take 1 to 2 tablets, children 6 to 12 tears 1 tablet, children under 6 years do not use. Each tablet contains: calcium 20 mg. Store between 20-25 C (68-77 F). Avoid high humidity. Protect from light. Do not use if carton is open or blister unit is broken.
Always refer to the actual package for the most accurate information